Showing 1 - 20 results of 47,361 Refine Results
  1. 1
  2. 2
    Academic Journal

    Authors: Xu, Yichang1 (AUTHOR) 15837896255@163.com, Pan, Ning1 (AUTHOR) hljpning@163.com

    Source: Boundary Value Problems. 2/14/2025, Vol. 2025 Issue 1, p1-23. 23p.

    HTML Full Text     PDF Full Text
  3. 3
    Academic Journal

    Authors: Biccari, Umberto1,2, umberto.biccari@deusto.es, Zuazua, Enrique1,3,4, enrique.zuazua@fau.de

    Source: Foundations of Computational Mathematics; Feb2025, Vol. 25 Issue 1, p1-54, 54p

    HTML Full Text     PDF Full Text
  4. 4
    Academic Journal

    Authors: BENMERROUS, A.1, benmerrous-94@hotmail.com, CHADLI, L. S.1, chadli@fstbm.ac.ma, MOUJAHID, A.2, moujahid.aziz.usms@gmail.com, ELOMARI, M.1, m.elomari@usms.ma

    Source: TWMS Journal of Applied & Engineering Mathematics; 2025, Vol. 15 Issue 1, p63-78, 16p

    PDF Full Text
  5. 5
    Academic Journal

    Authors: Kogan, Eugene1 (AUTHOR) eugene.kogan@biu.ac.il

    Source: Symmetry (20738994). Dec2024, Vol. 16 Issue 12, p1621. 11p.

    Subject Terms: *WAVE equation, *EQUATIONS, *SPEED

    HTML Full Text     PDF Full Text
  6. 6
    Academic Journal

    Authors: Kaupužs, Jevgenijs1, arturs.medvids@rtu.lvjevgenijs.kaupuzs@rtu.lv, Medvids, Arturs1, Onufrijevs, Pavels1, jevgenijs.kaupuzs@rtu.lv, Fedorenko, Leonid2, leonfdrn@gmail.com, Evtukh, Anatoliy2, anatoliy.evtukh@gmail.com

    Source: Coatings (2079-6412); Dec2024, Vol. 14 Issue 12, p1612, 9p

    HTML Full Text     PDF Full Text
  7. 7
    Academic Journal

    Authors: Altybay, Arshyn1,2, arshyn.altybay@gmail.com, Darkenbayev, Dauren2,3, dauren.kadyrovich@gmail.com, Mekebayev, Nurbapa4, nurbapa@mail.ru

    Source: International Journal of Electrical & Computer Engineering (2088-8708); Dec2024, Vol. 14 Issue 6, p6519-6525, 7p

    PDF Full Text
  8. 8
  9. 9
    Academic Journal

    Authors: Bi, Hanwen1, hanwen.bi@anu.edu.au, Abhayapala, Thushara D.1

    Source: EURASIP Journal on Audio Speech & Music Processing; 11/4/2024, Vol. 2024 Issue 1, p1-14, 14p

    HTML Full Text     PDF Full Text
  10. 10
  11. 11
    Academic Journal

    Authors: Touati Brahim, Noureddine1 (AUTHOR) touati39noureddine@gmail.com, Beniani, Abderrahmane2 (AUTHOR) abderrahmane.beniani@univ-temouchent.edu.dz, Chaoui, Abderrazak1 (AUTHOR) chaoui.abderezak@univ-guelma.dz, Hajjej, Zayd3 (AUTHOR) zhajjej@ksu.edu.sa, Papadopoulos, Perikles4 (AUTHOR) ppapadop@uniwa.gr, Zennir, Khaled5 (AUTHOR) khaledzennir4@gmail.com

    Source: Axioms (2075-1680). Oct2024, Vol. 13 Issue 10, p714. 14p.

    Subject Terms: *WAVE equation, *EQUATIONS

    HTML Full Text     PDF Full Text
  12. 12
  13. 13
    Academic Journal

    Authors: Chaili, Amina1 (AUTHOR), Beniani, Abderrahmane1 (AUTHOR), Bchatnia, Ahmed2 (AUTHOR) ahmed.bchatnia@fst.utm.tn, Alfalqi, Suleman3 (AUTHOR)

    Source: Journal of Inequalities & Applications. 9/12/2024, Vol. 2024 Issue 1, p1-25. 25p.

    HTML Full Text     PDF Full Text
  14. 14
    Academic Journal

    Authors: Chapouto, Andreia1 (AUTHOR), Forlano, Justin1 (AUTHOR), Li, Guopeng2 (AUTHOR), Oh, Tadahiro1 (AUTHOR), Pilod, Didier3 (AUTHOR)

    Source: Proceedings of the American Mathematical Society, Series B. 9/12/2024, Vol. 11, p452-468. 17p.

    PDF Full Text
  15. 15
    Academic Journal

    Authors: Pelinovsky, Dmitry E.1 (AUTHOR) dmpeli@math.mcmaster.ca, Sobieszek, Szymon1 (AUTHOR) sobieszs@mcmaster.ca

    Source: Asymptotic Analysis. 2024, Vol. 139 Issue 1/2, p1-29. 29p.

    HTML Full Text     PDF Full Text
  16. 16
    Academic Journal

    Authors: Tarek, Bahloul1 bahloul.tarek@univguelma.dz

    Source: IAENG International Journal of Applied Mathematics. Aug2024, Vol. 54 Issue 8, p1581-1585. 5p.

    PDF Full Text
  17. 17
    Academic Journal
  18. 18
    Academic Journal

    Authors: Wang, Meizhong1 (AUTHOR) mz.wang@zjnu.edu.cn, Fan, Dashan2 (AUTHOR)

    Source: Journal of Inequalities & Applications. 7/30/2024, Vol. 2024 Issue 1, p1-27. 27p.

    Subject Terms: *WAVE equation, *EQUATIONS, *CAUCHY problem

    HTML Full Text     PDF Full Text
  19. 19
    Academic Journal

    Authors: Huang, Jingyu1 (AUTHOR), Oh, Tadahiro2 (AUTHOR), Okamoto, Mamoru3 (AUTHOR)

    Source: Proceedings of the American Mathematical Society, Series B. 7/11/2024, Vol. 11, p378-389. 12p.

    Subject Terms: *WAVE equation, *WHITE noise, *SPACETIME

    PDF Full Text
  20. 20
    Academic Journal

    Authors: Chabassier, Juliette1 juliette.chabassier@inria.fr

    Source: ESAIM: Mathematical Modelling & Numerical Analysis (ESAIM: M2AN). Jul/Aug2024, Vol. 58 Issue 4, p1441-1460. 20p.

    Subject Terms: *LINEAR equations, *WAVE equation

    PDF Full Text